# SDR SWIA2021072259726

- Difficulty date: May 15, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280 Rbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 RBL12.00 INTERCOSTAL ATTACH ANGLE CRACKED AND CORRODED.     (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT F.S.280 RBL12.00 INTERCOSTAL WITH NEW REF. CRJ 700 SRM 51-42-21-001-001-A01.
